# SDR DLM90080733

- Difficulty date: May 14, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 32,522 hours, 17,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910042609
- Part serial: 49363
- Condition: Cracked
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP CENTER FIXED VANE UPPER SURFACE IS CRACKED.  REMOVED & REPLACED LT O/B CENTER FIXED VANE, IAW MD90 AMM 27-50-02.
